RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 52–53 (Mi iimi22)

This article is cited in 1 paper

On a periodic boundary value problem for an implicit differential equation

E. S. Zhukovskiia, E. A. Pluzhnikovab

a Institute of Mathematics, Physics and Information Science, Tambov State University
b Tambov State University

Abstract: We derive the conditions of solvability of a periodic boundary value problem for a differential equation unsolved for the derivative. Methods of the theory of covering mappings are used.

Keywords: periodic boundary value problem, implicit differential equation, covering and conditionally covering mappings.

UDC: 517.988.6, 517.922, 517.927.4

MSC: 34B15, 47N20

Received: 15.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025